# SDR SWAA2022021461841

- Difficulty date: January 15, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-006 AFT PIT FLOOR PANEL 140EF IS CORRODED ON UPPER SURFACE ALONG OUTBOARD EDGES. ; / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY CORROSION EXCEEDED 20' OUT OF LIMITS IAW SRM 53-00-53-1A-1 .071 2024T3 ATAG A106987 AMM 25-52-01-201-801; [02] VERIFIED STEP 1; [03] VERIFIED ITEM 1; [04] FABRICATED NEW FLOOR PNL 140EF IAW AMM 25-52-01-201-801; [05] VERIFIED STEP 4; [06] VERIFIED STEP 4. OK TO TREAT AND PRIME; [07] TREATED AND PRIMED PNL IAW AMM 51-21-41-370-801 AND 51-21-72-370-804; [08] COMPLIED WITH; [09] VERIFIED STEP 8; [10] VERIFIED COMPLETE; [11] VERIFIED STEP 7 COMPLETED
